# SDR SWAA2014072130139

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 38,171 hours, 22,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  R & R SLIDE IAW MT.
